# SDR 9625499102

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, COULD NOT RETRACT MAIN LANDING GEAR.  FOLLOWED COCKPIT OPERATING MANUAL (COM), TAKEOFF WARNING HORN CAME ON, NO AUTO PRESSURIZATION.  PULLED GROUND SHIFT CIRCUIT BREAKER'S GEAR CHECKS NORMAL.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE STRUT, LUBED NOSE GEAR AND GROUND SHIFT MECHANISM, OPERATION CHECKS GOOD.
